A statistical approach for computing reachability of non-linear and stochastic dynamical systems

TitleA statistical approach for computing reachability of non-linear and stochastic dynamical systems
Publication TypeConference Proceedings
Year of Publication2014
AuthorsBortolussi L, Sanguinetti G
Conference Name11th International Conference on Quantitative Evaluation of SysTems, QEST 2014
Volume8657
SeriesLecture Notes in Computer Science
Pagination41-56
PublisherSpringer
Conference LocationFirenze, Italy
ISBN978-3-319-10695-3
Abstract

We present a novel approach to compute reachable sets of dynamical systems with uncertain initial conditions or parameters, leveraging state-of-the-art statistical techniques. From a small set of samples of the true reachable function of the system, expressed as a function of initial conditions or parameters, we emulate such function using a Bayesian method based on Gaussian Processes. Uncertainty in the reconstruction is reflected in confidence bounds which, when combined with template polyhedra ad optimised, allow us to bound the reachable set with a given statistical confidence. We show how this method works straightforwardly also to do reachability computations for uncertain stochastic models.

Notes

Matlab code available on request from the author. Mail me!

URLhttp://dx.doi.org/10.1007/978-3-319-10696-0_5
DOI10.1007/978-3-319-10696-0_5
File: